MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-01
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a false positive architect total -hcg result for a patient sample.The following data was provided (reference range <5 miu/ml is negative, >/= 25.00 miu/ml is positive): (b)(6) 2025 sample id (b)(6) initial result = 1423.66 miu/ml, (b)(6) 2025 repeat result = <1.20 miu/ml repeated 10 times on both architect analyzers and obtained all negative results.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Section e1 - phone number complete entry = (b)(6).All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
Additional information section h4 - device mfg date: updated from blank to 7/1/2005.The field service representative (fsr) inspected the instrument and performed extensive troubleshooting, including replacement of parts, but was unable to determine a single definitive likely cause of the issue.Therefore, the architect i2000sr, serial number (b)(6) was considered the likely cause.Return testing was not completed as returns were not available.The instrument service history review for (b)(6) revealed no additional tickets associated with discrepant/erratic results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending of the architect i2000sr did not identify an increase in complaint activity associated with the complaint issue.A review of the manufacturing documentation did not identify any non-conformances or potential non-conformances associated with the complaint issue.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect i2000sr for serial (b)(6) was identified.
 
Event or Problem Description

Brand Name
ARCHITECT I2000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21524567
Report Number3016438761-2025-00135
Device Sequence Number8339956
Product Code JJE
UDI-Device Identifier00380740023386
UDI-Public(01)00380740023386
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer03/17/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2005
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC BHCG RGT (100T), 07K78-25, (B)(6); ARC BHCG RGT (100T), 07K78-25, (B)(6)
Patient SexUnknown